# SDR SWIA2021082660620

- Difficulty date: July 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frms 23-33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON LH OTBD SEAT TRACK IN 5 SPOTS FR 23-33 AS MARKED.   (C-CHECK RO 8-23-21)    / REMOVED AND REPLACED LH OB SEAT TRACK FR 23-33 REF EMB SRM 51-40-08 FACTORY REPLACEMENT PART NO CHANGE TO THE WEIGHT AND BALANCE
